| Catalog Number |
RONYX22522UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and calcified lesion located in the mid-distal circumflex (cx) artery.The device was inspected with no issues.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during delivery to/at the lesion.The dislodged stent was removed by using a balloon and trapping it against the non-medtronic guide extension catheter.The patient was reported to be alive with no further injury.
Additional Manufacturer Narrative
Product analysis summary: the stent was not present on the balloon and did not return for analysis.The balloon folds were partially expanded.Crimp impressions were visible on the exposed balloon surface.Deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.There was no other damage evident to the remainder of the delivery system.If information is provided in the future, a supplemental report will be issued.